# SDR ASAA2025091561058

- Difficulty date: September 15, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64152
- Aircraft time: 27,749 hours, 8,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M1671 ARE INOPERATIVE. GROUNDED - YES. REMOVED & REPLACED POWER SUPPLY M1671 S/N 125296 & INSTALLATION TEST GOOD IAW B737-900 AMM 33-51-06-960-806.
